# SDR QXEA2019012200036

- Difficulty date: December 29, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 4 DUE TO CORROSION OUT OF LIMITS. REMOVED LT OB AFT EQUIPMENT SEAT RAIL TO REPLACE REF SRM 51-42-06. INSTALLED NEW LT OB AFT EQUIPMENT SEAT RAIL NR 4 REF DWG 85338806 REV-- REF SRM 51-42-05. LOCATED AND DRILLED NEW SEAT TRACK NR 4 REF SRM 51-40-07. RESTORED FINISH REF SRM 51-25-10 & 51-25-15.
